# SDR UIEA2017102602105

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: AS150626D32
- Condition: Torn
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER LOB BS 340 DUCT SEAL WAS FOUND TORN.  THE SEAL WAS REPLACED.
